# SDR ASOA20140910099

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 31,918 hours, 24,219 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Torn
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL LEAK FROM THE RT WING DURING CLIMBOUT, LOST 200 LBS. MAINTENANCE R & R THE RT WING FLAP VALVE WITH LEAK CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
